# SDR 07FDEA02017

- Difficulty date: May 30, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 45,828 hours, 19,472 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 FLAP TRACK MOVABLE FAIRING HAS TWO AREAS OF DELAMINATED.  REMOVED DAMAGE AND BONDED REPAIR PLIES PER SRM 57-20-35 AND PAINTED PER SRM 51-75-10.
